# SDR 9621069908

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cylinder
- Condition: Out Of Adjust
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT NOSE GEAR DOOR LOCK CYLINDER, OPERATIONAL CHECK NORMAL.
